# SDR RAIA201701160001

- Difficulty date: January 16, 2017
- Submitted: March 7, 2017
- Operation: Air carrier
- Aircraft: N10156
- Make and model: Emb EMB-145XR
- Aircraft serial: 145786
- Aircraft time: 37,669 hours, 22,525 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Electronic Unit
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LG AIR /GRD FAIL AFTER TAKEOFF LANDING GEAR WOULD'NT COME UP.  R & R LANDING GEAR ELECTRONIC UNIT . OPS CHECKED GOOD.
